MAUDE Adverse Event Report: NUMED, INC. G-ARMOR COVERED MOUNTED STENT; AORTIC STENT

NUMED, INC. G-ARMOR COVERED MOUNTED STENT; AORTIC STENT
Model Number 434
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported from the user facility / distributor - "the g-ammor "tool" was too small to properly slide onto the stent and bib balloon.Only one "tool" was available in the g-armor package (614761).Also the covering was lose upon opening and was difficult to keep in place.".
 
Additional Manufacturer Narrative
Device was not returned and the stent remains implanted in the patient.Patient reported is good by the cath lab supervisor.Numed was unable to confirm complaint or reproduce complaint with the comparative device.The hemostasis valve tool provided with the device was the correct size and there was only supposed to be one in the package.This device is rated for a 16fr introducer, and the tool is compatible with both 16fr and 18fr devices.It is unknown as to what introducer type and size was being used by the facility.They did not provide a response to this question when asked.A comparative gcm device was pulled and tested.The comparative device was a different size balloon and lot number, but was rated for the same introducer size.The comparative device was tested with the tool it was packaged, which was a 16/18fr tool.The tool was used to defeat the valve of a 16fr cook sheath and the stent/bib combination was passed through the hemostasis tool and introducer.The gcm moved easily through both and no issues were found.The complaint could not be replicated.The distributor confirmed that this facility is not familiar with the g-armor covered mounted stent and does not routinely purchase them.

Brand Name
G-ARMOR COVERED MOUNTED STENT
Common Device Name
AORTIC STENT
Manufacturer (Section D)
NUMED, INC.
2880 main street
hopkinton NY 12965
Manufacturer (Section G)
NUMED, INC.
2880 main street
hopkinton NY 12965
Manufacturer Contact
nichelle laflesh
2880 main street
hopkinton, NY 12965
3153284491
MDR Report Key22123663
Report Number1318694-2025-00003
Device Sequence Number7483917
Product Code PNF
UDI-Device Identifier04046955767472
UDI-Public04046955767472
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P150028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number434
Device Catalogue NumberGCM039
Device Lot NumberGCM-0047
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown